# SDR USAA2013112200008

- Difficulty date: November 21, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 74,771 hours, 33,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT RT ENTRY DOOR WILL NOT ARM. ARM HANDLE APPEARS ALSO STUCK, RESTRICTED BOTH WAYS.  REMOVED DEBRIS AT R2 DOOR GIRT BAR FLOOR FITTING THAT WAS FOUND OBSTRUCTING GIRT BAR MOVEMENT.  FUNCTIONAL CHECK OF RELEASE MECHANISM FOR EMERGENCY ESCAPE SLIDE AT R2 IS GOOD IAW AMM 52-10-00-720-005-A.
